Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Exponential dichotomies for almost periodic equations

Author: Kenneth J. Palmer
Journal: Proc. Amer. Math. Soc. 101 (1987), 293-298
MSC: Primary 34C27; Secondary 34C11
MathSciNet review: 902544
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if an almost periodic equation has an exponential dichotomy on a sufficiently long finite interval, then it has one on $ ( - \infty ,\infty )$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C27, 34C11

Retrieve articles in all journals with MSC: 34C27, 34C11

Additional Information

PII: S 0002-9939(1987)0902544-6
Keywords: Linear system, almost periodic, exponential dichotomy
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia